Articles dans des revues avec comité de lecture (ACL)

samedi 2 janvier 2010

- 2009

    • M. Ayachi, J. Blot, « A Variational Approach for Almost Periodic Solutions in Retarded Functionnal Differential Equations », Differential Equations and Applications, 1(1), 2009, pp. 67-84.
    • J.-B. Baillon, R. Cominetti, « Asymptotic expansion of penalty-gradient flows in linear programming », à paraître dans SIOPT-SIAM. J. Blot, « An Infinite-Horizon Stochastic Discrete-Time Pontryagin Principle », à paraître dans Non Linear Analysis Series A : Theory, Methods and Applications.
    • J. Blot, « Infinite Horizon Pontryagin Principle without Invertibility », à paraître dans Recent Advances in Infinite Horizon Optimal Control, ed. A.J. Zaslavski, J. on Nonlinear and Convex Analysis.
    • J. Blot, G.M. Mophou, G.M. N’Guérékata, et D. Pennequin, « Weighted Pseudo Almost Automorphic Functions ans Applications », à paraître dans Non Linear Analysis Series A : Theory, Methods and Applications.
    • J. Blot, P. Cieutat, G.M. N’Guérékata, et D. Pennequin, « Superposition Operators between Several Kinds of Almost Periodic Function Spaces and Applications », Communications in Mathematical Analysis, 6(1), 2009, pp. 42-70.
    • J. Blot, « Quasi-Periodic Solutions in Second-Order Systems via Semilinear Elliptic Equations », Dynamics of Continuous, Discrete and Impulsive Systems, Special Issue 2009, DCDIS A Supplement, 2009, pp. 135-140.
    • J.-M. Courtault, B. Crettez, et N. Hayek, « A Note on Boiteux’Surplus and Dual Pareto Efficiency », Mathematical Social Sciences, Vol 56, Issue 3, 2008, pp. 439-447.
    • G.M. N’Guérékata, et D. Pennequin, « Pseudo Almost Automorphic Solutions for Hyperbolic Semilinear Equations in Intermediate Banach Spaces », à paraître dans Dynamics of Continuous, Discrete and Impulsive Systems.
    • N. Hayek « Infinite horizon multiobjective optimal control problems in the discrete time case », Optimization 2009. A paraitre
    • J.M. Courtault, N. Hayek , E. Rimbaux, et Tong Zhu « Research in Economics and Man- agement in France : A bibliometric study using the h-index », The Journal of Socio-Economics. (2010), doi:10.1016/j.socec.2009.12.006

- 2008

    • M. Ayachi, et J. Blot, « Variational Methods for Almost Periodic Solutions of a Class of Neutral Delay Equations », Abstract and applied Analysis, Vol. 2008, Article IID 153285, 13 pages, doi : 10.15/2008/153285.
    • M. Ben Mamoud, J.-M. Fourneau, et N. Pekergin, « Analyzing Weighted Round Robin Policies with a Stochastic Comparison Approach », Computers and Operations Research, Vol. 33(8), 2008.
    • J.-B. Baillon, R. Cominetti, « Markovian traffic equilibrium », Math. Program. 111 (2008), no. 1-2, Ser. B, pp. 33-56.
    • J. Blot, G.M. N’Guérékata, et D. Pennequin, « Existence and Uniqueness of Pseudo Almost Automorphic Solutions to some Classes of Partiel Evolution Equations », Cubo Journal, 10(3), pp. 161-170.
    • J. Blot, N. Hayek, « Infinite horizon discrete time control problems for bounded processes », Advances in difference equations, Vol. 2008, article ID 654267, 14 pages.
    • H. Pignot, « Récit d’Aristide Tsilfidis (1916-2006), rescapé du génocide des Grecs d’Asie Mineure », traduit de l’anglais, à paraître en 2008 dans LDT, revue internationale de théologie orthodoxe.
    • J.-P.Aubin, P. Saint-Pierre, « A stochastic approach to guaranteed pricing and management of portfolios under transaction constraints », Seminar on Stochastic Analysis, Random Fields and Applications V, pp. 411-433, Progr. Probab., 59, Birkhäuser, Basel, 2008.
    • N. Bonneuil ; P. Saint-Pierre, « Beyond optimality : managing children, assets, and consumption over the life cycle », J. Math. Econom. 44 (2008), no. 3-4, pp. 227-241.
    • J.M. Courtault, et N. Hayek « On the Robustness of the h-index : a mathema- tical approach » , Economics Bulletin, Vol. 3, No. 78, 2008 pp. 1-9.

- 2007

    • M. Ben Mamoud, A. Busic, et N. Pekergin, « Generalized Class C Markoc Chains and Computation of Closed-Form Bounding Distributions », Probability in the Engineering and International Science, Vol. 21, pp. 235-260.
    • J. Blot, et B. Crettez, « On the Smoothness of Optimal Paths, II : Some Local Turnpike Results », Decision in Economics and Finance, Vol. 30(2), 2007, pp. 137-150.
    • J. Blot, et D. Pennequin, « Singular Perturbations of Partial Differential Equations on the Torus », Dynamics of Continuous, Discrete and Impulsive Systems, Special Issue 2007 DCDIS A S3, 2007, pp. 97-102.
    • J.-M. Courtault, B. Crettez, et N. Hayek, « A Note on Luenberger’s Zero-Maximum Principle for Core Allocations », International Game Theory Review, 2007, Vol. 9(3), pp. 453-460.
    • Kl Lagji, et O. Piton, « Morphological study of Albanian words, and processing with NooJ », Cambridge Scholars Publishing, 2007.
    • D. Pennequin, « On some almost periodic optimal control problems : links with periodic problems and necessary conditions », ESAIM-COCV, 21 décembre 2007, doi : 10.1050, cocv 2007065.
    • H. Pignot, « Taking a walk on the wild side, Henry David Thoreau par P. Hallie ». Terra Beata, Mélanges Jean-Pierre Mouchon, septembre 2007.
    • E. Crück, M. Quincampoix, P. Saint-Pierre, « Pursuit-evasion games with impulsive dynamic », Advances in dynamic game theory, pp. 223-247, Ann. Internat. Soc. Dynam. Games, 9, Birkhäuser Boston, Boston, MA, 2007.
    • P. Cardaliaguet ; M. Quincampoix, P. Saint-Pierre, « Differential games through viability theory : old and recent results », Advances in dynamic game theory, pp. 3-35, Ann. Internat. Soc. Dynam. Games, 9, Birkhäuser Boston, Boston, MA, 2007.

- 2006

    • J.-B. Baillon, J. Blot, G.M. N’Guérékata, et D. Pennequin, « On C(n)- Almost Periodic Solutions to some Nonautonomous Differential Equations in Banach Spaces », Annales Societatis Mathematicae Polonae, Series I : Commentationes Mathematicae, XLVI(2), 2006, pp. 263-273.
    • L. Grüne, P. Saint-Pierre, « An invariance kernel representation of ISDS Lyapunov functions ». Systems Control Lett. 55 (2006), no. 9, pp. 736-745.
    • J.-P. Aubin, P. Saint-Pierre, « Guaranteed inertia functions in dynamical games ». Int. Game Theory Rev. 8 (2006), no. 2, pp. 185-218.

- 2005

    • J. Blot, B. D’Onofrio, et R. Violi, « Relative Stability in Concave Lagrangian Systems », International Journal of Evolution Equations, Vol. 1 (2), 2005, pp. 153-159.
    • N. Pekergin, T. Dayar, et D. Alpaslan, « Componentwise bounds for nearly completely decomposable Markov chains using comparison and reordering », European Journal of Operational Research, Vol. 165, 2005, pp. 810-825.
    • S. Vanier, « Dimensionnement global dans les réseaux de transmission », N° Spécial COSI’05, 2005, pp. 646-658.
    • S. Vanier, « Réacheminement de bout en bout dans les réseaux de télécommunications », JOPT’05, Montréal, 2005, pp. 31-49.
    • H. Pignot, Archevêque Jean Maximovitch. La Vénération de la Mère de Dieu dans l’Église orthodoxe. Lausanne : L’Âge d’homme, 2005. 147 pp.
    • J.P. Aubin, D. Pujal, P. Saint-Pierre, « Dynamic management of portfolios with transaction costs under tychastic uncertainty », Numerical methods in finance, pp. 59-89, GERAD 25th Anniv. Ser., 9, Springer, New York, 2005
    • P. Saint-Pierre, J.-P. Daurès, P. Godard, « The analysis of asthma control using homogeneous and non-homogeneous Markov models », Far East J. Theor. Stat. 16 (2005), no. 1, pp. 1-18.
    • N. Bonneuil, P. Saint-Pierre, « Population viability in three trophic-level food chains », Appl. Math. Comput. 169 (2005), no. 2, pp. 1086-1105.

Agenda

<<

2017

>>

<<

Avril

>>

Aujourd'hui

LuMaMeJeVeSaDi
272829303112
3456789
10111213141516
17181920212223
24252627282930

Annonces

ESANN 2016 : European Symposium on Artificial Neural Networks, Computational Intelligence and Machine Learning


STATLEARN 2016


ICOR 2016